# SDR AALA20090413TUL10

- Difficulty date: March 26, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS BATTERY PACK HAS BURNT PIN. REMOVED AND REPLACED BATTERY PACK IAW INSTALLATION DRAWING 33-50-00-03A.
